Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Restrictions of analytic functions. III

Authors: Marvin Rosenblum and James Rovnyak
Journal: Proc. Amer. Math. Soc. 52 (1975), 222-226
MSC: Primary 47B35; Secondary 30A78, 42A40
MathSciNet review: 0399926
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Characterizations are given of all real and all pure imaginary functions on a real Borel set which occur as restrictions of boundary functions of functions holomorphic and having positive imaginary part in the upper half-plane.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 30A78, 42A40

Retrieve articles in all journals with MSC: 47B35, 30A78, 42A40

Additional Information

PII: S 0002-9939(1975)0399926-2
Keywords: Hilbert transform, analytic function with positive imaginary part, exponential representation
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia